# SDR AALA202006309015

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 55,911 hours, 33,618 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fault Message
- Condition: Illuminated
- Location: Nr 2 Elac
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: FLT CNTL ELAC 2 PITCH FAULT,  TAKE OFF REJECTED AT 50KTS. QRH RESET, OPS NORMAL.
